# SDR BJNA980701

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 356254255
- Condition: Malfunctioned
- Location: Apu Compartment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT RELEASED PER MEL 26-12, DMI 701, ITEM TRANSFERRED TO DMI LOG AND PLACARDED.  REF:  DMI 701, REMOVED AND REPLACED OVERHEAT LOOP IN APU COMPARTMENT IAW 26-18.  OPS CHECKS NORMAL.  (LOG PAGE 10721).  (X)
